# SDR SWIA201126151

- Difficulty date: April 30, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 24,025 hours, 18,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE OVERWING EMERGENCY LIGHT ON RIGHT SIDE IS OUT.  (FLT 4801)  RELAMPED EMERGENCY LIGHT.
